# SDR DALA2022110807227

- Difficulty date: November 7, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N325NB
- Make and model: Airbus A319-114
- Aircraft serial: 1483
- Aircraft time: 56,187 hours, 28,967 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3125 - UPON INTITAL DESCENT INTO LGA CAPT + FO NOTICED THE "DIRTY SOCK" SMELL/ODOR. CORRECTIVE ACTION: C/W NO-GO-ODI PREVENTION 21-72. REPLACED BOTH REC AIR CABIN FILTERS PER A319 AMM 21 -21. (8943336)
